MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC 4F SINGLE-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY (70 CM GUID; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC 4F SINGLE-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY (70 CM GUID; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reeq1340 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in (b)(6).
 
Event or Problem Description
It was reported on august 14th, leakage at the connection occurred during a chemotherapy treatment.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking catheter was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 4fr s/l powerpicc catheter.Usage residues were observed throughout the sample and a needleless injection cap was attached to the luer.The extension tubing and depth markings were worn.An attempt to infuse water through the sample using a 12ml syringe revealed the sample to be patent to infusion and aspiration with no observed leaks, both with and without the needleless injection cap.Microscopic inspection of the sample did not reveal any evidence of leakage.Inspection of the luer adapter using an iso taper gauge revealed it to be within manufacturing specifications.No deficiencies were discovered during evaluation of the returned sample.Consequently this complaint is unconfirmed at this time.A lot history review (lhr) of reeq1340 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in canada.

Brand Name
POWERPICC 4F SINGLE-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY (70 CM GUID
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10491423
Report Number3006260740-2020-03155
Device Sequence Number2567668
Product Code LJS
UDI-Device Identifier00801741027611
UDI-Public(01)00801741027611
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K070996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberN/A
Device Catalogue Number3174155
Device Lot NumberREEQ1340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2020
Event Location Hospital
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1